| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during surgery intraocular lens (iol) blocked in the injector.The procedure was completed on same day without any impact to the patient.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).